Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    7
  • views
    2082

Accutane First Week

AcneSufferer5

552 views

Hey guys! I just wanted to post an update on Accutane. I just started taking the meds this week and I am super excited!!!! I am on a dose of 40 mg a day, which I only take on Monday, Wednesday, and Friday. So I have only taken 3 pills, but omg the dryness really kicks in. Almost immediately my face started to start flaking and peeling. I look like I'm 60 years old with all the dry skin. I tend to get dry areas around my mouth and nose and around my nose. With the Accutane, I have dry skin pretty much all over, but now the dry areas are even more enhanced. I guess its time to buy a new moisturizer.

I've also experienced more breakouts. I have 1 big zit type pimple on my left cheek which has been slowly getting smaller. I also have several smaller pimples on both cheeks. A strange thing was that I started developing acne on just the right half of my forehead. They are smaller whitehead type pimples, but they are still there. Anyway, that's all I have to say about Accutane for now. I haven't had any other side effects like sore joints or headaches or anything.

I think i'll be posting weekly updates, just to keep it consistent. I also feel like this is an amazing way to vent any thoughts I have so far about the drug or anything else related to skin.



2 Comments


Just wondering why you are only taking this 3 days a week? I've been on 60mg daily for 8 days and my face is still not dry at all. But then again, I have super oily skin to begin with.

Share this comment


Link to comment

Just wondering why you are only taking this 3 days a week? I've been on 60mg daily for 8 days and my face is still not dry at all. But then again, I have super oily skin to begin with.

Hey!

I think my dosage is so low because I am 5'3" and only 90lbs and my acne is not severe, just persistent. I did want to take it more frequently, but whatever. Dosage won't change till next month. My skin might also be dry from the tactuo i use every night, which i should probably stop :P

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×